# SDR FDEA202102160450

- Difficulty date: February 16, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3853
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT CEILING STA 1661 RBL 65 MAIN DECK FLOORBOARD SUPPORT   CORRODED. MRKD REMOVED AND REPLACED FLOOR SUPPORT, P/N: AFA 3853-21 AT STA 1661 @ RBL 62 TO RBL 68   IN REF TO DWG # AFA 3853.
